# SDR CA151208008

- Difficulty date: December 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 10 hours
- Component: Thrust Reverser, Honeywell
- Component part number: 1267588
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AS REPORTED BY PILOT IN COMMAND IN INCIDENT REPORT DURING TAKEOFF ROLL, AT APPROXIMATELY 100 KTS, THE ATS DISENGAGED IMMEDIATELY FOLLOWED BY RT THRUST REVERSER UNLOCKED AMBER MESSAGE AND UNLOCK PBA AMBER.  NO EVIDENCE OF YAW OR ACTUAL THRUST REVERSER DEPLOYMENT.  TAKEOFF WAS REJECTED. V SPEEDS WERE V1:117, VR:124, V2:134, VFTO: 160.
